# SDR SWAA2021080519504

- Difficulty date: March 3, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 53,217 hours, 37,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB FLOOR PANELS 140DF AND 140CF I/B CAP STRIPS ARE DAMAGED / RECEIVED 2EA NEW CAP STRIPS FOR ACB FLOOR PANELS 140DF AND 140CF. ACB FLOOR PANELS 140DF AND 140CF I/B CAP STRIPS WILL BE INSTALLED ON CUSTOMER CARD JPANEL-141-CLOSE
